Andrea (fushigi_na_chou) wrote in vaginapagina,
Andrea
fushigi_na_chou
vaginapagina

  • Mood:

Vomiting after taking HBC

Last night I went out to celebrate my birthday, and I got a little over zealous with the drinking. I took my birth control (Lo Loestrin FE) when I got home (which would have made it about four hours later than usual, but I figure it's not that big of a deal), but I ended up throwing up like, thirty minutes later. I wasn't able to keep anything down until this afternoon (2:00 or so) and followed the directions for missing a pill (took one as soon as I was able to). Since I'll be taking my birth control again this evening to be back on schedule, it will put me a pill short in my pack, and Lo Loestrin FE is biphasic (the last two active pills are a lower dose, followed by the two inactive pills). How should I approach this situation? I unfortunately don't have any other packs lying around that I could borrow from. Will I need to get a new pack and take the one I ended up throwing up from there at the end of the month, or should I just use a backup method around that time and forget the missing pill?

Sorry if this has been asked before. I tried looking through the tags/memories, but there were a lot, and I didn't stumble across anything helpful yet, but I'm about to be heading out the door soon. Thanks so much for any help. :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments